USP Electronic Research Repository

Obtaining approximate region of asymptotic stability by computer algebra: a case study

Prakash, Surya and Vanualailai, Jito and Soma, T. (2002) Obtaining approximate region of asymptotic stability by computer algebra: a case study. The South Pacific Journal of Natural Science, 20 (1). pp. 56-61. ISSN 1013-9877

Full text not available from this repository.

Abstract

One of the classical problems in nonlinear control system analysis and design is to find a region of asymptotic stability by the Direct Method of Lyapunov. This paper tentatively shows, via a numercial example, that this problem can be easily solved using Quantifier Elimination (QE). In particular, if the governing equations are described by differential equations containing only polynomials, then the problem can be conveniently solved by a computer algebra software packages such as Qepcad or Redlog. In our case study, we use a simple Lyapunov function and Qepcad to estimate the stability region, and the results are verified by an optimization method based on Lagrange's method.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Shalni Sanjana
Date Deposited: 15 Apr 2014 16:04
Last Modified: 06 Jan 2016 09:41
URI: http://repository.usp.ac.fj/id/eprint/7377
UNSPECIFIED

Actions (login required)

View Item